# SDR XV6A2016052200002

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N501VA
- Make and model: Dorner DO228202
- Aircraft serial: 8110
- Aircraft time: 6,940 hours, 6,996 cycles
- Engine: Garrtt TPE33110T
- Propeller: Hartzl HCB4TN5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL "HOT" ODOR NOTED WHILE IN PATTERN.  PERFORMED POWER/ON OPS CHECKS OF EXTERNAL POWER, AVIONICS POWER, STATIC INVERTERS, INSTRUMENT PANEL AND COCKPIT LIGHTS, AND PASSENGER INFORMATION LIGHTS. APPLIED HYD POWER, CHECKED COCKPIT HEATERS, EXTENDED AND RETRACTED FLAPS, CHECKED HORIZONTAL TRIM SWITCHES. PERFORMED LT AND RT ENGINE RUNS. COULD NOT DUPLICATE MALFUNCTION. ACFT WAS RELEASED FOR FCF, FUNCTIONAL CHECK FLIGHT. NO DEFECTS WERE REPORTED. ACFT WAS RETURNED TO SERVICE.
